American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81E13) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] John C. Baez. Scattering for the Yang-Mills equations . Trans. Amer. Math. Soc. 315 (1989) 823-832. MR 949897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ignacio Sols. Construction of a family of non-self-dual gauge fields . Trans. Amer. Math. Soc. 297 (1986) 505-508. MR 854080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arne Jensen. Propagation estimates for Schr\"odinger-type operators . Trans. Amer. Math. Soc. 291 (1985) 129-144. MR 797050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. P. Buchdahl. Analysis on analytic spaces and non-self-dual Yang-Mills fields . Trans. Amer. Math. Soc. 288 (1985) 431-469. MR 776387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia